# SDR SWAA116446

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 74,971 hours, 66,394 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CORRODED AT BS 520, BETWEEN STR 27R TO STR 28R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
